MathSciNet Relay Station
MathSciNet bibliographic data
MR733052 (86c:14001) 14A20 (12J20 13A18 52A25)
Bieri, Robert; Groves, J. R. J. The geometry of the set of characters induced by valuations. J. Reine Angew. Math. 347 (1984), 168–195.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement